The topological entropy versus level sets for interval maps

Volume 152 / 2002

Jozef Bobok Studia Mathematica 152 (2002), 249-261 MSC: 37E05, 37B40. DOI: 10.4064/sm152-3-4

Abstract

We answer affirmatively Coven's question [PC]: Suppose $f\colon \, I\to I$ is a continuous function of the interval such that every point has at least two preimages. Is it true that the topological entropy of $f$ is greater than or equal to $\mathop {\rm log}\nolimits 2$?

Authors

  • Jozef BobokKM FSv. ČVUT
    Thákurova 7
    166 29 Praha 6, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image